Posted by maryhelen on April 20, 2003, at 23:47:46
In reply to Re: Opiates and depression » maryhelen, posted by ayuda on April 20, 2003, at 21:46:42
I am sorry you are feeling so horrbile while having to take the oxycodone. Hopefully, you won't have to take the pills for long.
It is very interesting the way we all seem to react differently to medications. I know that if I was taking oxycodone I would feel great. My problem would be when I had to stop my depression would become exsacerbated.(sp)
I have mixed feelings about opiates being prescribed for depression. For the very reason that we are all so different in our reactions. However, for those who could control it and would get relief from their depression and it is a choice they want to make, I wish there could be some consensus among the doctors. Except for the odd doctor who will take that risk, I don't think we will see it. Doctors are so wary of prescribing these drugs, especially long term, because of the strict regulations.
I hope you are feeling better soon. Maybe your doctor could try yet another pain medication for you.